• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Humira mental side effects

Please I am suffering from all these Humira mental side effects. Anxiety, panic attacks, scary thoughts, feeling out of control. Anyone suffered from this?How did it get better? Did you take anything? Please I stopped 4 months ago and they are still going on please help let me know how things were for you and how you got back to normal.
Thank you
 
I too am on humira...going on 4 months. I have also gone through periods of anxiety and depression but I attribute these to my UC and how the disease has changed my life forever.

I highly encourage you to talk to your doctor and let them know how you're feeling. They can prescribe you something to address these issues.

I was given an antidepressant called amitriptiline. This medication has not only taken away my anxiety and depression but also helped me sleep better, reduced the pain I get from cramps, and gotten rid of my migraine headaches.

I hope that your GI can find something that works for you.
 
Hey aqumseya,

Sorry you are going through a tough time. What you describe does sound unpleasant indeed.

Have your difficulties been caused by the Humira? I don't know, but you are not the first person to complain about such side effects. It is possible.

Some of these things do kind of come with the territory of having IBD like LuckyD said, so that is another possibility.

If the Humira is the cause you should hopefully know relatively soon. I think it can take a number of months for the drug to leave your system completely.

I remember when I came off antidepressants, it took months for the withdrawal symptoms to go away. It should have been out of my system in just weeks yet that was my experience. Sometimes we really don't fully know how a person will react to any given medicine.

I think you should just take real good care of yourself for the time being. Right now, you are numero uno ha.
 
Top